MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAS
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the insulin pump alarmed motor error.The customer¿s blood glucose level was 130 mg/dl at the time of the incident.The customer stated that the drive support cap was normal and that the insulin pump was not exposed to high magnetic field and was able to complete the rewind process.Customer reported a motor position encoder error.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump is being replaced and is expected to return for analysis.
 
Additional Manufacturer Narrative
The insulin pump passed rewind test, basic occlusion test, prime alarm, compromised force sensor test and displacement test.However, the insulin pump received stuck in the motor error loop during bolus/basal delivery and motor position encoder alarm confirmed in the history file.The motor was tested outside the device and passed.The motor may have had an intermittent failure that was not detected during our testing.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7513512
Report Number2032227-2018-03248
Device Sequence Number1425670
Product Code OYC
UDI-Device Identifier00613994748898
UDI-Public(01)00613994748898
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAS
Device Catalogue NumberMMT-723LNAS
Device Lot NumberA000167518
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2018
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight200